i do not recommend this pills. i took this diane pill for 6months for very mild acne.I am so happy seeing the result and receiving complements from other people about my skin, i started having hair fall during this period which i never thought cause by the pills. I stop the pill coz i am satisfied with my skin. After maybe 8months of stopping my hair falls continues and my acne came back 5X . I again decided to take 4months, cleared my skin but make my hair real thin ..freakin me out..i stop..after 4months i have moderate-severe acne now..and lots of hair fall....!!! i used to have thick and lustrous hair now its so thin and have the balding area on my forehead which is getting me deppressed!!! im trying to search other way to clear my skin as of this moment..im in minox and benzac..i hope it will help. Plz dont mess up with your hormones like i did! huhuh!!! hair transplant is expensive..